# SDR UPS03441316

- Difficulty date: September 3, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - BS 2300 FRAME BELOW FLOOR SHEAR TIE FOUND CORRODED AS MARKED AT BL 0.  CORROSION BLEND OUT 0.050 X 1 X 2 INCH.  M/D BS 2300 BL SHEAR TIE REPAIRED PER SRM 53-10-04 FIG 3.
